| Model Number |
1978-09-023L |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, after spinal fusion procedure patient has probable partial collapse of concorde lift implant.Surgeon noticed at follow up appointment on (b)(6) 2019 that the patient has new slight back pain and looked fused, but no new leg pain which he had before surgery.Surgeon plans to continue follow up and reevaluate at next visit.Procedure outcome and patient consequence are unknown.This complaint involves one (1) device.
Additional Manufacturer Narrative
(b)(4).